# SDR VNAA20241103009

- Difficulty date: September 26, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH67031
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS 349.00 BTW STGR 26RH AND STGR 26LH AT MAIN AVIONICS COMPARTMENT.    CORROSION ON FRAME FS 349.00 BTW STGR 26RH AND STGR 26LH AT MAIN AVIONICS COMPARTMENT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND EVALUATE WITHIN LIMITS PER CRJ900 SRM 53-21-06-101-006-A02
